# SDR CA961128014

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 650086
- Condition: Loose
- Location: Torque Pickup
- Component: Hamstd, 6850209
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN CRUISE NR 3 ENGINE TORQUE INDICATION FAILED.  POST FLIGHT MAINTENANCE INSPECTION FOUND THE TORQUE PICKUP TO BE RUBBING ON THE TORQUE SHAFT AND SOME TORQUEMETER ATTACHMENT NUTS MISSING AT THE REDUCTION GEARBOX ATTACH POINT.  AIRCRAFT FERRIED FOR ENGINE CHANGE.
